# SDR ASAA2024112355096

- Difficulty date: November 23, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 39,644 hours, 12,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 147A854030
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R2 DOOR AT SCUFF PLATE LANDING HAS CORRROSION IN SEVERAL PLACES GROUNDED - YES. REMOVED CORROSION IAW B737-900ER SRM 53-70-15-1A-1. ORIG MAT .080 REMAINING MAT AT LOWEST AREA IS .067 . MAT LOSS OF .013 IS BEYOND ALLOAWABLE LIMITS. REPAIRED AREA IAW ALASKA EA 900ER-53EA-27970 REV 00 DATED 12/23/2024.
